Log In Sign Up

Diagnosis:


Forum: Autoimmune Diseases and Disorders

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Autoimmune Diseases and Disorders LinkBack Topic Tools Search this Topic Display Modes
  #1  
April 20th, 2007, 03:20 PM
texasmomof2
Guest
Posts: n/a
bi-polar with severe anorexia/bulimia and obsessive/compulsive disorder. Interesting. He also said all the docs that have given me anti-depressants over the years to *treat* the depression were just making it worse because they had misdiagnosed me. So he is putting me on a mood stabilizer, upping the anti depressant and also increasing my Topamax.

I'll post more later. I'm still trying to digest everything that happened today.
Reply With Quote
  #2  
April 20th, 2007, 04:30 PM
Colee's Avatar Platinum Supermommy
Join Date: Apr 2005
Location: Northeastern Ohio
Posts: 16,731
Send a message via Yahoo to Colee
I actually JUST read this on the mood disorder board...LOL...

I can tell you...I was scared to start taking the mood stabilizer. But after 4 weeks on,I am in much better spirits. Of course,I have my moments...but I havent been yelling as much,or getting so flustered I cant think. I have also been letting things GO,and not getting as angry. I havent heard Emily say ONE TIME "where's my REAL Mommy"...and thats a GOOD feeling!

So I have high hopes for you and starting your new meds! I just know this will make you start feeling better. I know where you were,the place in your mind. Been there and it's scary! I'm glad you were able to get the help you need. Do you know the name of the stabilizer they put you on? I'm taking Lamictal....almost at the 100mg dose(gotta take it slow,so it doesnt cause head to toe rash )

I have so much more to say...but we are headed out to the movies with Emily. I will post back later this evening...

HUGS!!!
__________________
Nichole,Mommy to Emily and Ryan
<div align="center"></div><blockquote><div align="center">

</div>







</blockquote>
Reply With Quote
  #3  
April 20th, 2007, 08:18 PM
Becca's_Mommy's Avatar Becca's Mommy
Join Date: Jan 2006
Location: Oklahoma City, Oklahoma
Posts: 2,749
Send a message via AIM to Becca's_Mommy Send a message via MSN to Becca's_Mommy Send a message via Yahoo to Becca's_Mommy
Oh I hope they work for you! I am glad you know more about what might be wrong! Good luck with the new meds!!!
__________________


Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 03:09 AM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0